# SDR USAA2010101592304

- Difficulty date: September 29, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE1740031
- Part serial: 82
- Condition: Low Pressure
- Location: R2 Door
- Part time: 63,508 hours, 28,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EES - LOW PRESSURE IN DOOR DAMPER AT R-2 DOOR.  PERFORMED CHARGING IN DOOR DAMPER AT R-2 DOOR IAW A320 AMM 52-10-00-614-001.
